# SDR DALA2016080405769

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTER SKIN BETWEEN BEAMS NR 1 TO 2 AND PROJECTION STA Y:658 OF AFT MID CARGO COMPARTMENT DOOR.  SKIN WAS REPAIRED IAW ERA 486446-14MA, REV ORIGINAL.
